Alert archive / Wyoming / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 20, NWS Riverton, WY

July 28, 2012Big Horn County, Hot Springs County, Washakie County, Wyoming

NWS Riverton, WY issued this severe thunderstorm warning at Jul 28, 2012, 3:30 PM MDT for Big Horn County, Hot Springs County, Washakie County, Wyoming. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 28, 2012, 3:30 PM MDT (21:30 UTC)
Expired
Jul 28, 2012, 3:59 PM MDT
In force
29 min
Issued by
NWS Riverton, WY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Big Horn County, WY, Hot Springs County, WY, Washakie County, WY

The radar

The Riverton/Lander radar (KRIW), 126 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 9.5 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2012-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2012-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-491 J/kg
Mixed-layer LCL
2205 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

706 
WUUS55 KRIW 282130
SVRRIW
WYC003-017-043-282215-
/O.NEW.KRIW.SV.W.0020.120728T2130Z-120728T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
330 PM MDT SAT JUL 28 2012

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL BIG HORN COUNTY IN NORTH CENTRAL WYOMING...
  EAST CENTRAL HOT SPRINGS COUNTY IN CENTRAL WYOMING...
  CENTRAL WASHAKIE COUNTY IN NORTH CENTRAL WYOMING...

* UNTIL 415 PM MDT

* AT 322 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES NORTH OF WINCHESTER...OR
  10 MILES SOUTHWEST OF WORLAND...AND MOVING EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  U.S. HWY 20/789 MILE MARKER 160 AROUND 335 PM MDT.
  WORLAND MUNICIPAL AIRPORT AND WORLAND AROUND 340 PM MDT.
  U.S. HWY 16 MILE MARKER 10 AROUND 355 PM MDT.
  U.S. HWY 16 MILE MARKER 20 AND TEN SLEEP AROUND 415 PM MDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE WASHAKIE
COUNTY FAIRGROUNDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4438 10753 4371 10726 4378 10815 4410 10824
TIME...MOT...LOC 2130Z 258DEG 29KT 4395 10805
WIND...HAIL 60MPH <.75IN

$$

BRANHAM
2 follow-up statements
498 
WWUS55 KRIW 282147
SVSRIW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
347 PM MDT SAT JUL 28 2012

WYC003-017-043-282215-
/O.CON.KRIW.SV.W.0020.000000T0000Z-120728T2215Z/
HOT SPRINGS WY-WASHAKIE WY-BIG HORN WY-
347 PM MDT SAT JUL 28 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
HOT SPRINGS COUNTY IN CENTRAL WYOMING...AND SOUTH CENTRAL BIG HORN
AND CENTRAL WASHAKIE COUNTIES IN NORTH CENTRAL WYOMING UNTIL 415 PM
MDT...

AT 339 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR WORLAND MUNICIPAL AIRPORT...OR
NEAR WORLAND...MOVING EAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  U.S. HWY 16 MILE MARKER 10 AROUND 355 PM MDT.
  U.S. HWY 16 MILE MARKER 20 AROUND 410 PM MDT.
  TEN SLEEP AROUND 415 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4378 10804 4413 10816 4438 10753 4371 10726
TIME...MOT...LOC 2147Z 258DEG 29KT 4398 10786
WIND...HAIL 60MPH <.75IN

$$

BRANHAM
263 
WWUS55 KRIW 282159
SVSRIW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
359 PM MDT SAT JUL 28 2012

WYC003-017-043-282209-
/O.CAN.KRIW.SV.W.0020.000000T0000Z-120728T2215Z/
HOT SPRINGS WY-WASHAKIE WY-BIG HORN WY-
359 PM MDT SAT JUL 28 2012

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HOT SPRINGS
COUNTY IN CENTRAL WYOMING...AND SOUTH CENTRAL BIG HORN AND CENTRAL
WASHAKIE COUNTIES IN NORTH CENTRAL WYOMING IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER GUSTY WINDS TO 50 MPH ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4378 10804 4413 10816 4438 10753 4371 10726
TIME...MOT...LOC 2159Z 258DEG 29KT 4400 10773

$$

BRANHAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 3:12 PM MDT, 18 minutes earlier.

Area forecast discussion, Jul 28, 3:12 PM MDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
312 PM MDT SAT JUL 28 2012

.SHORT TERM...TONIGHT THROUGH TUESDAY
THUNDERSTORMS FIRING OVER THE WEST AND SOUTH HALF RIGHT NOW WITH A
FEW STRONGER STORMS AROUND THE NW MOUNTAINS AND IN THE SOUTHWEST.
OVERALL MOUNTAIN DEW POINTS ARE HIGHER THAN YESTERDAY AND THUS WE
ARE NOT MIXING OUT AS MUCH AS YESTERDAY SO POTENTIAL FOR STRONGER
STORMS WILL EXIST INTO THIS EVENING IN THESE AREAS WITH ISOLATED
HIGHER BASED STORMS IN THE EASTERN THIRD. THERE HAS ALSO BEEN SOME
GENERAL LIGHT LARGER SCALE ASCENT ALSO SEEMS TO HAVE BEEN
OCCURRING FROM UTAH INTO WESTERN WYOMING WHICH MAY BE ASSOCIATED
WITH A 50KT+ SPEED MAX MOVING NE OVER US. THIS SPEED MAX MAY
PROVIDE SOME RIGHT ENTRANCE REGION JET SUPPORT IN THE SERN ZONES
OVER THE NEXT COUPLE DAYS. IN ADDITION...THE MONSOONAL MOISTURE
PLUME WILL REMAIN IN AND NEAR THE SOUTHEASTERN THIRD THE NEXT
COUPLE DAYS SO AT LEAST ISOLATED TO WIDELY SCATTERED STORMS THERE
AND MAYBE EVEN SCATTERED ACROSS SRN SWEETWATER AND AROUND CASPER
MOUNTAIN. LITTLE CHANGE INTO TUESDAY. CONTINUED VERY WARM TO HOT
EACH DAY.

.LONG TERM...TUESDAY NIGHT THROUGH SATURDAY

THE RIDGE OVER THE ROCKIES WILL BROADEN BY THE MIDDLE OF THE WEEK
WITH MAINLY AT OR ABOVE NORMAL TEMPERATURES AND DRY CONDITIONS
CONTINUING WITH THE WARMEST TEMPS EXPECTED BY THURSDAY. MAINLY
ISOLATED CONVECTIVE ACTIVITY IS EXPECTED THROUGH MID WEEK. BY
FRIDAY/SATURDAY A CHANGE IN THE WEATHER PATTERN IS BEING HINTED
AT...ESPECIALLY BY THE GFS WHICH PULLS THE UPPER LEVEL CLOSED LOW
SOUTH FROM CANADA TO JUST NORTH OF NORTH DAKOTA BY 12Z SATURDAY. THE
ECMWF KEEPS THIS LOW MUCH FARTHER NORTH WELL UP INTO CANADA. THE 00Z
GFS MODELS YESTERDAY WAS ACTUALLY LESS BULLISH WITH THIS THAN THE
ECMWF. WILL WAIT FOR MORE RUN TO RUN CONSISTENCY TO MAKE ANY MAJOR
CHANGES FOR THE END OF THE WEEK REGARDING ANY COOLING TRENDS OR ANY
INCREASE IN POPS.

.AVIATION.../00Z ISSUANCE/

MOST OF THE THUNDERSTORMS HAVE FORMED OVER THE HIGHER TERRAIN SO FAR
TODAY...NAMELY OVER THE FOOTHILLS OF THE UINTA MOUNTAINS IN
SOUTHWEST WYOMING...THE SALT RIVER RANGE...AND THE ABSAROKA
MOUNTAINS THIS AFTERNOON. HOWEVER THUNDERSTORM HAVE ALSO FORMED OVER
CENTRAL SWEETWATER COUNTY AS WELL AS OVER SOUTHEAST FREMONT COUNTY.
THE TREND WILL BE FOR MORE THUNDERSTORM ACTIVITY TO DEVELOP AT THE
LOWER ELEVATIONS DURING THE REMAINDER OF THE AFTERNOON AND EVENING
HOURS TODAY. THE STORM CELLS WILL BE TRACKING NORTHEAST. ONE
PARTICULARLY A STRONG THUNDERSTORM HAS RECENTLY FORMED OVER GRASS
CREEK IN HOT SPRINGS COUNTY WITH THIS STORM NOW POISED FOR WESTERN
WASHAKIE COUNTY. SHOULD THUNDERSTORMS IMPACT ANY AREA TERMINALS...BRIEF
PERIODS OF MVFR CONDITIONS WILL BE POSSIBLE...WITH GUSTY WIND.
CONFIDENCE IN STORM DEVELOPMENT RIGHT AT THE TERMINALS IS LOW...WITH
VCTS AND VCSH MENTIONED AT THE MAJORITY OF TERMINALS THROUGH THE
PERIOD. KJAC...KBPI...AND KPNA STAND THE BEST CHANCE OF SEEING ANY
PRECIPITATION THIS AFTERNOON. MOST STORMS SHOULD END BETWEEN 02Z AND 06Z
SUNDAY...WITH ACTIVITY ONLY LINGERING OVER THE NORTHERN MOUNTAINS
AND INTO JOHNSON COUNTY AFTER 06Z SUNDAY. THE BEST CHANCE FOR
SCATTERED THUNDERSTORM ACTIVITY LATE SUNDAY WILL BE OVER SWEETWATER
COUNTY INCLUDING KRKS.

.FIRE WEATHER...
ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL MOVE GENERALLY
NORTHEAST ACROSS THE DISTRICT THROUGH THE EARLY EVENING HOURS
BEFORE DIMINISHING. ISOLATED SHOWERS AND THUNDERSTORMS WILL LINGER
DURING THE OVERNIGHT HOURS ACROSS THE FAR SOUTH AND NORTH. ISOLATED
THUNDERSTORMS WILL FIRE AGAIN ON MONDAY AFTERNOON AND EVENING ACROSS
THE SOUTH AND EAST WITH A FEW IN THE MOUNTAINS. HOWEVER...STORMS
MAY BE A LITTLE MORE NUMEROUS ACROSS SOUTHEAST SWEETWATER COUNTY
AND AROUND CASPER MOUNTAIN. LITTLE CHANGE IS EXPECTED ON MONDAY.
IT WILL CONTINUE VERY WARM TO HOT.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...SKRBAC
LONG TERM...LIPSON
AVIATION...LIPSON
FIRE WEATHER...SKRBAC
Hazardous weather outlook, Jul 28, 5:00 AM MDT, 10 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
500 AM MDT SAT JUL 28 2012

WYZ001>020-022>030-291100-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
500 AM MDT SAT JUL 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ACROSS THE HIGHER ELEVATIONS AND IN THE NORTH
AND SOUTH TODAY AND TONIGHT. SOME OF THE STORMS ARE CAPABLE OF
PRODUCING WIND GUSTS IN EXCESS OF 40 MPH AND DANGEROUS CLOUD TO
GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED AFTERNOON AND EVENING THUNDERSTORMS...MAINLY ACROSS THE
SOUTH AND EAST...COULD PRODUCE STRONG WIND GUSTS AND FREQUENT
LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY WIND
GUSTS GREATER THAN 40 MPH TO THE NATIONAL WEATHER SERVICE IN RIVERTON
AT 1-800-211-1448. THANK YOU.

TEAM RIVERTON

In the hours before

Special weather statement, Jul 28, 12:04 PM MDT, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1204 PM MDT SAT JUL 28 2012

WYZ030-281845-
EAST SWEETWATER COUNTY WY-
1204 PM MDT SAT JUL 28 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SWEETWATER COUNTY UNTIL
1245 PM MDT...

AT NOON MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM 5 MILES WEST OF STATE HWY 430 MILE MARKER 20...OR 16
MILES SOUTHEAST OF ROCK SPRINGS...MOVING NORTH AT 20 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. BRIEF HEAVY
RAINFALL AND OCCASIONAL CLOUD TO GROUND LIGHTNING STRIKES ARE ALSO
EXPECTED.

THIS STORM WILL BE NEAR...
STATE HWY 430 MILE MARKER 10 AROUND 1220 PM MDT.
SWEETWATER COUNTY AIRPORT AROUND 1235 PM MDT.
I80 EXIT 122 AROUND 1245 PM MDT.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 113 AND
131.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4180 10907 4174 10875 4132 10895 4137 10918
TIME...MOT...LOC 1803Z 195DEG 18KT 4143 10903

LIPSON
Special weather statement, Jul 28, 2:48 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
248 PM MDT SAT JUL 28 2012

WYZ019-030-282130-
EAST SWEETWATER COUNTY WY-GREEN MOUNTAINS AND RATTLESNAKE RANGE WY-
248 PM MDT SAT JUL 28 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SWEETWATER COUNTY UNTIL
330 PM MDT...

AT 241 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 25 MILES SOUTHEAST OF OREGON BUTTES...OR 36 MILES
NORTHWEST OF WAMSUTTER...MOVING NORTHEAST AT 45 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
RURAL NORTHERN SWEETWATER COUNTY THROUGH 330 PM MDT

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4223 10839 4202 10812 4193 10856 4201 10863
TIME...MOT...LOC 2046Z 228DEG 41KT 4204 10846

LIPSON
Special weather statement, Jul 28, 3:02 PM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
302 PM MDT SAT JUL 28 2012

WYZ001-002-282200-
ABSAROKA MOUNTAINS-YELLOWSTONE NATIONAL PARK-
302 PM MDT SAT JUL 28 2012

THUNDERSTORMS MOVING THROUGH THE NORTHEAST PART OF YELLOWSTONE
NATIONAL PARK THE FAR NORTH END OF THE ABSAROKA MOUNTAINS WILL
LIKELY PRODUCE STRONG WIND GUSTS OF 40 TO 50 MPH ALONG WITH
OCCASIONAL CLOUD TO GROUND LIGHTNING...SMALL HAIL AND BRIEF HEAVY
RAINFALL THROUGH 4 PM. TAKE SHELTER INDOORS IF THESE STORMS MOVE
THROUGH YOUR AREA.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN
RIVERTON AT 1-800-211-1448.

SKRBAC

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 7:08 PM MDTSpecial Weather StatementRIWTeton22 min
Jul 27, 7:24 PM MDTSpecial Weather StatementRIW51 min
Jul 27, 7:34 PM MDTSpecial Weather StatementRIWTeton26 min
Jul 27, 8:03 PM MDTSpecial Weather StatementRIWTeton27 min
Jul 27, 8:13 PM MDTSpecial Weather StatementRIWBig Horn62 min
Jul 27, 8:36 PM MDTSevere Thunderstorm WarningRIWFremont, Hot Springs24 min
Jul 27, 8:39 PM MDTSpecial Weather StatementRIW36 min
Jul 27, 9:13 PM MDTSpecial Weather StatementRIW32 min
Jul 27, 9:16 PM MDTSevere Thunderstorm WarningRIWFremont14 min
Jul 27, 9:18 PM MDTSpecial Weather StatementRIWBig Horn, Washakie42 min
Jul 27, 9:27 PM MDTSevere Thunderstorm WarningRIWFremont19 min
Jul 27, 9:46 PM MDTSpecial Weather StatementRIW44 min
Jul 27, 10:26 PM MDTSpecial Weather StatementRIWFremont49 min
Jul 27, 10:38 PM MDTSpecial Weather StatementRIWSheridan52 min
Jul 28, 12:04 PM MDTSpecial Weather StatementRIWSweetwater41 min
Jul 28, 2:18 PM MDTSevere Thunderstorm WarningRIWBig Horn, Hot Springs, Park, Washakie42 min
Jul 28, 2:48 PM MDTSpecial Weather StatementRIW42 min
Jul 28, 2:58 PM MDTSevere Thunderstorm WarningRIWBig Horn, Hot Springs, Park, Washakie32 min
Jul 28, 3:36 PM MDTSpecial Weather StatementRIWNatrona24 min
Jul 28, 4:11 PM MDTSpecial Weather StatementRIWWashakie49 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.